Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena Question (for those who have it) TMI

So I had mirena put in last Friday. My doctor said I might bleed and cramp for a couple of days....the bleeding is gone, but the cramping is still just as bad. I also have nausea, and I have a discharge....is this normal? I don't want to call and sound like a hypochondriac.

 
ajguinn

Asked by ajguinn at 9:06 PM on Sep. 1, 2009 in Health

Level 2 (10 Credits)
This question is closed.
Answers (2)
  • I had cramps pretty much non-stop for at least 5 days. They were mostly on my right side for some reason. Anyway, after the 5th or 6th day, the cramps tapered off...and i had them on and off for about 2 more weeks...then they were gone. I don't remember if I had discharge or not. I did have nausea for a few days as well. My doctor told me it could happen as my body adjusted to the progestrone in the mirena.

    Anonymous

    Answer by Anonymous at 9:11 PM on Sep. 1, 2009

  • i didnt have cramps at all, but i did bleed off and on lightly for the first 3 months, then had regular VERY LIGHT periods after. I was told that cramps for up to two weeks is normal, but they shouldnt be severe. Its just your body adjusting.
    Ginanne

    Answer by Ginanne at 9:25 PM on Sep. 1, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN